Jump to ContentJump to Main Navigation
Show Summary Details

Tbilisi Mathematical Journal

Editor-in-Chief: Inassaridze, Hvedri

2 Issues per year


Mathematical Citation Quotient (MCQ) 2016: 0.14

Open Access

Open Access
Online
ISSN
1512-0139
See all formats and pricing
More options …

Volume 7, Issue 2 (Dec 2014)

Special Isssue on Theory of Inequalities and Applications, Sever Dragomir - Associeted Editor, Wing-Sum Cheung - Guest Editor

Comments (0)

Please log in or register to comment.
Log in